Depósito Digital de Documentos de la UAB Encontrados 4 registros  La búsqueda tardó 0.01 segundos. 
1.
12 p, 443.2 KB Hjelmslev quadrilateral central configurations / Álvarez-Ramírez, Martha (Universidad Autónoma Metropolitana (Iztapalapa, Mèxic). Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A Hjelmslev quadrilateral is a quadrilateral with two right angles at opposite vertices. Using mutual distances as coordinates, we show that any four-body central configuration forming a Hjelmslev quadrilateral must be a right kite configuration.
2019 - 10.1016/j.physleta.2018.08.034
Physics Letters. A, Vol. 383, Issues 2-3 (January 2019) , p. 103-109  
2.
4 p, 262.6 KB On the Homoclinic Orbits of the Lü System / Álvarez-Ramírez, Martha (Universidad Autónoma Metropolitana (Iztapalapa, Mèxic). Departamento de Matemáticas) ; García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción (Xile). Departamento de Matemática y Física Aplicadas)
In this paper, the existence of homoclinic orbits of the equilibrium point (0, 0, 0) is demonstrated in the case of the Lu ̈ system for parameter values not reported by G. A. Leonov. In addition, some simulations are shown that agree with our theoretical analysis.
2017 - 10.1142/S0218127417500705
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 5 (2017) , p. 1750070  
3.
9 p, 661.1 KB The symmetric central configurations of the 4-body problem with masses m_1=m_2 m_3=m_4 / Álvarez-Ramírez, Martha (UAM–Iztapalapa(México). Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize the planar central configurations of the 4-body problem with masses m1 = m2 ̸= m3 = m4 which have an axis of symmetry. It is known that this problem has exactly two classes of convex central configurations, one with the shape of a rhombus and the other with the shape of an isosceles trapezoid. [...]
2013 - 10.1016/j.amc.2012.12.036
Applied Mathematics and Computation, Vol. 219 (2013) , p. 5996-6001  
4.
22 p, 1.6 MB Restricted three-body problems and the non-regularization of the elliptic collision restricted isosceles three-body problem / Alvarez, Martha (UAM (Mèxic). Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1998
Extracta mathematicae, Vol. 13, Núm. 1 (1998) , p. 73-94  

Vea también: autores con nombres similares
1 Alvarez, M.
2 Alvarez, M. Bruna
12 Alvarez, Manuel
7 Alvarez, Mar
13 Alvarez, Maria
1 Alvarez, Marina M
1 Alvarez, María José
1 Alvarez, Mercedes
1 Álvarez, M.
1 Álvarez, M. A.
1 Álvarez, M.V.
16 Álvarez, Manel
12 Álvarez, Manuel
7 Álvarez, Mar
13 Álvarez, Maria
2 Álvarez, Maria Bruna
1 Álvarez, Maria Jesús
1 Álvarez, Mario
1 Álvarez, Marta
1 Álvarez, Maruxa
13 Álvarez, María
2 Álvarez, María Bruna
1 Álvarez, María E.
1 Álvarez, María Sol
1 Álvarez, Miguel G.
1 Álvarez, Mirta Beatriz
1 Álvarez, Myrian
1 Álvarez, Mª Á.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.